Items marked with orange can be irritating and over-drying, especially to acne-prone skin.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
Been on this for 5 weeks now and between week 4- now I started noticing the results. After week 2 I could tell I wasn't getting new acne but I still had the old acne present. Today I don't have 1 single spot on my face. I have 1 week of pills left and I'm going to see my dr to see if I need any more. So happy with the results . Just need to get rid of the pigmentation that the acne has left behind. I take 50 mg twice a day.
Of all the things I have tried (Rx and non-Rx) this was the most effective (though I've now found a routine that works and does not include this). All antibiotics don't work for all people so if this does not work for you, talk to your doctor- for me, this stuff is great (I tried bactrim first, which works for most ppl but did not work for me and also made me very nauseous). I don't like taking antibiotics for long periods of time. I've used this several times in the past, finding I needed a 6 week course to really clear it all up but boy did it work. I finally found a long term solution for myself with a regimen that includes tretinoin and spironolactone, but I still keep some minacycline on hand just in case I should feel a cyst trying to pop up in which case I take this for a week. Definitely don't forget to take probiotics when you are on this, especially for more than a week or two, or you will definitely pay a price when you have certain foods.
I was prescribed this drug about a year and a half ago along with an oral birth control pill and it cleared up my acne COMPLETELY! It got much worse before it got better, I would go out for the day and come home with over 20 new pimples on my face...I was very close to giving up but after about the second month on these pills it started to clear up. I am still on the birth control pill today, but only took minocycline for about 6 months. About 5 months ago my acne started to get bad again so I went back on this pill. It is my 4th week and I only see minimal changes. I was wondering if anyone else experienced extreme itchy-ness?! My whole upper body is SO itchy no matter what I do! My neck, back, hands, and scalp are red and dry. I take this pill twice a day with food. I want to stick with it otherwise I will be trying accutane. I also do not like the fact that minocycline can interfere with your birth control pill. Be very careful and use a backup form of birth control!
I have been on this medication for a little over a month now and nothing really has changed. I am 16 years old and I have had moderate acne for about a year now. My doctor prescribed me Minocycline (50 mg a day) along with Epiduo to test it out and see if it works on me. So far the acne on my forehead has reduced a bit although I have not seen any substantial changes yet. Maybe I have not been on the medication long enough to see results or maybe it just doesn't suffice with my skin, but if by January it still does not work my doctor is going to prescribe me Acutane.
This is the best Antibiotic on the market hands down. Will clear you up if you use properly. Taking a Probiotic is a must while taking any antibiotic. Most negative reviews on here are from people who likely used this medication not the way it is intended and suffered the side effects.
I am on week 4 and almost all existing acne is gone, now I just have to deal with the hell that is red acne scarring, but Minocycline has kicked acne's a$$ for me! Just remember to take a probiotic to keep the good bacteria in you, and the bad bacteria OUT!
I'm 28 years old and have had pretty good skin my whole life until about a year and a half ago. I started with a couple pimples here and there on my cheeks and forehead then it started getting worse. I decided to get it checked out and the Doctor started me on 100mg of Minocycline capsules, one per day.. I didn't start to see a difference until 3 weeks into the treatment. My skin is starting to clear up especially the redness. The only thing that seems to be sticking around are these pesky closed comedones (whiteheads). But I'm also not seeing any new ones either so I guess that's a good thing. I haven't experienced any negative side effects such as the ones I've been reading about. Today for the first time immediately after taking it, I did get a little dizzy but went away quickly.. Hopefully this medicine continues to work but also nervous that I'm going to start experiencing negative side effects now that I've been on it for almost a month.
This stuff was just awful. I took it for 3 weeks and all of a sudden every joint in my body started hurting and started swelling up. My hips looked like I had baseballs under my skin. Not to mention my knees were so swollen I could hardly stand up without being in agonizing pain. I contacted my dermatologist and she informed me that I had just had a bad reaction to the medicine and to quit taking it. It's been about 4 days since I started swelling and it still is pretty painful. She wants to see me when the swelling goes down to try and prescribe me something else, but I don't know what she will prescribe me. This was supposed to be helping my red marks but it honestly did NOTHING for my face.
I started taking MInocycline 4 months ago and It helped a little with my moderate acne but then i broke out in hives all over my body and my face became inflamed with red spots. I was told by numerous docs that there was no correlation between the reaction and the MInocyline. I was off it up until last week when i had a severe breakout. However I noticed that it was only making it worse and now my forehead is filled with red spots and my acne is not cleared. Very disappointed in this antibiotic and its adverse and side effects. Side effects that I had were headaches, nausea, dizzyness, and of course the reaction.